Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i4.20
10 pages

On Determination of Instability of Nonlinear Systems by Sectors Method

Victor G. Gorodetskyi
National Technical University of Ukraine "Igor Sikorsky Kiev Polytechnic Institute", Kiev

Краткое описание

The instability problem for some systems of ordinary differential equations is considered. The concept of sector introduced by K.P. Persidsky is used. The possibility of instability analysis of a complete system by means of k-approximation is also considered. The method of constructing the sector in the case of instability is introduced.


Articles with similar content:

A Prospective Airborne RF Holographic Long-Range Information System Based on the use of a Middle-Sized Spherical Antenna
Telecommunications and Radio Engineering, Vol.66, 2007, issue 9
N. I. Matyukhin, I. V. Baryshev
Guaranteed Prediction Estimates of Solving Systems of Differential Equations with Gompertz Dynamics under Observations at Discrete Time Instants
Journal of Automation and Information Sciences, Vol.51, 2019, issue 5
Petr N. Zinko , Yulia M. Shevchuk , Taras P. Zinko , Alexander G. Nakonechnyi
A Computing Scheme for Integration of Stiff Ordinary Differential Equations on the Basis of Shifted Differential Transformations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 11
Mikhail Yu. Rakushev
Numerical Aspects of Spectral Method of H-optimal Synthesis
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
E. I. Veremei, Ya. M. Bokova
COMPRESSION OF ELECTROMAGNETIC PULSES WITH PIECEWISE LINEAR LAWS OF AMPLITUDE AND FREQUENCY MODULATION
Telecommunications and Radio Engineering, Vol.76, 2017, issue 4
M. V. Maiboroda, V. L. Pazynin